# SDR SWAA2021051294329

- Difficulty date: June 22, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 45,238 hours, 22,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Bs 1106-1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON RIGHT HAND SKATE ANGLE AT B.S. 1106-1110; W.L. 306.5; R.B.L. 14. / REMOVED AND REPLACED SKATE ANGLE R/H SIDE BS1016 TO BS1132 W.L.306.5 RBL14 IAW SRM 51-40-02 AND DWG 148A8300 57049U 25JUNE2020
